# SDR 99T64R378AR

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0735 - MID ACC. COMPT CORROSION - SKIN L34R - L35L STA 680.  REMOVED CORROSION, FABRICATED FILLERS AND DOUBLERS AND INSTALLED PER EO 99-040 WITH APROVED FAA FORM 8110-3 DATED 3-4-99.  REF:  ARROW AIR, ARWA.  (X)
